# SDR CA991027077

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 471402525
- Condition: Failed
- Location: Main Rotor
- Component: 204010925009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, THE BEARING WAS FOUND UNSERVICEABLE.  THE BEARING IS HELD IN THE ROD END BY SWAGING AND FAILED ALLOWING THE BEARING TO SLIDE OUT OF THE ROD END.   REPLACED.
